# SDR 2001UALA02055

- Difficulty date: September 17, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 24,250 hours, 4,791 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141W85189
- Condition: Cracked
- Location: Rbl 38
- Part time: 24,250 hours, 4,791 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 246 RBL 38 FLOOR BEAM VERTICAL STIFFENER CRACKED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHEDFABRICATED AND INSTALLED NEW STIFFENER.NOTED CRACKING OF THE STIFFENER IS DUE TO THERMAL CONTRACTION THAT RESULTS IN HIGHER THAN EXPECTED IN-SERVICE LOADING OF THE DOUBLE DEPTH STATION 246 FLOOR BEAM.  PART IS BEING REPAIRED. REPLACED STIFFENER.
